mental-health-icon
Had migrane attack
I usually think too much about my future. I still don't want to think, but still the thinking comes automatically to my head.Had a ct scan, the doctor did not found any issue. After 20 days, I again got a migraine,I got an erectile dysfunction and too pain above right side of ear. I again went to visit the doctor 6 days back. He gave me medicine named Amigaba-Ls, to try for 15 days. But even after 6 days, of use, I feel like fatigue, after waking up. Not able to concentrate on office. Plus after I wakeup, I don't feel like going to office. Plus I am forgetting things now. After I take bath, it seems like my mind is having some irritation. Even I want to understand something silly, I am not able to concentrate and understand. As the day passes by, I begin to feel somewhat relaxed. Please help me cant figure out what to do. It seems like my brain will stop functioning, and I will go mad please help me.
169 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

I think know the anxiety in you is just want of CLARITY about yourself and your future. If you can draft and design your future you will  be  able to come out of this issue easily. If you find  it difficult to so , then , I would suggest you to consult  A PSYCHOLOGICAL Counsellor.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Symptom described are more of depression and anxiety in the provided information, and inyerfering with day to day activity means significant enough for seeking help.Medication or psychotherapy is required for your problem.
Next Steps
consult psychiatrist or Psychologist.
Health Tips
Yoga, meditation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. Have you had migraine attacks before? Some of the symptoms you mention may indicate a depressive episode. Migraines may themselves cause depression but the other way around, that is, depression causing headaches is also true. Both have to be ruled out.
Next Steps
Please see a neurologist and a psychiatrist.
Health Tips
Please do not use too much of pain medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should see a special in Mental Health ie., a psychiatrist. Please meet him in person and discuss your problem. Meanwhile if you have any habits such as alcohol or tobacco then you must stop them. Please get your blood tested for Diabetes, Thyroid functions, Vit D and Vitamin B12 levels and get them addressed if there is any negative finding. Your psychiatrist will guide you in this regard. Also please take some interest in deep breathing exercises of Yoga called Pranayama, meditation and regular walking in the least. You will do well
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.